Annual Conference

 

Agenda

MONDAY, MAY 21

9:00

to

1:00

Exhibitor Registration & Setup

9:00

to

1:00

Attendee Registration

1:00

to

1:50

The Changing Face of Identity Theft
1 hr. CE - #217735 (Laws & Regs.)
Speaker: Jill Hazan, Legal Resources

1:50

to

2:40

Worksite CE: Sponsored by Colonial Life
1 hr. CE
Speaker: Steve Hesler, Colonial Life

2:40

to

3:00

Ice Cream Break 

3:00

to

3:50

ERISA: How to Prepare for a DOL or EBSA Health Plan Audit
1 hr. CE - #217714 (Laws & Regs.)
Speaker: Steve Honig, OCA

4:00

to

6:00

Exhibit Hall Opening Reception

7:00

to

10:00

Optional Top Golf Event

Tuesday, May 22

 8:30

to

 9:00

Breakfast overlooking the Beach

 9:00

to

 9:15

President's Welcome

9:15

to

 9:30

VAHU: Why We Need You!

 9:30

to

10:00

NAHU: Mike Embry

10:00

to 

10:50 

Webinar Series #4: Effectively Managing Your Agency
1 hr. CE - #217755 (Ethics)
Speaker: Alan Katz, Next Agency

11:00

to

11:50

The Challenges of Prescription & Hospital Costs in Health Plans
1 hr. CE - #217754 (Laws & Regs.)
Speaker: Rodger Bayne, Benefit Indemnity Corp.

12:00

to

2:00

Lunch & Exhibit Hall Open

2:00

to

3:40

Keynote: Learning to Sail in High Winds (5 Speakers, 20 mins. each. Be inspired)

3:40

to

4:30

The Opioid Epidemic: Challenges and Solutions
1 hr. CE - #217728 (Laws & Regs.)
Speaker: Sandra Shaklan, Cigna

4:30

to

4:45

Raffles & Closing

5:30

to

5:45

Board Buses to Spirit of Norfolk

6:30

to

7:00

Board Spirit of Norfolk

7:00

to

9:30

Cruise: Dinner, Dancing & Corn Hole Tournament

Wednesday, MAY 23

8:30

to

9:00

Lite Breakfast & Leadership Registration

9:00

to

12:00

Leadership Forum - Erica Hain

Click HERE to register for the leadership forum.

Click HERE to view Sponsorship Opportunities

Sponsors Ad specs - full color with bleeds. JPG or PDF format:

Full page: 8 1/2 wide x 11 high

Half page: 8 1/2 wide by 5 1/2 high

Quarter page: 4 1/4 wide by 5 1/2 high